GET THE APP

Drugs Hypersensitivity Reaction in Patient with Human Immunodeficiency Virus (HIV) Infection | Abstract
Journal of Allergy & Therapy

Journal of Allergy & Therapy
Open Access

ISSN: 2155-6121

Abstract

Drugs Hypersensitivity Reaction in Patient with Human Immunodeficiency Virus (HIV) Infection

Rahmawati Minhajat, Irawaty Djaharuddin, Risna Halim, Andi Fachruddin Benyamin and Syakib Bakri

A case of male, 34 years old with a diagnosis of immunodeficiency syndrome resulting from HIV infection with suspected pneumonia in the differential diagnosis of pulmonary tuberculosis relapse, in the course of the disease, patients experienced hypersensitivity reactions to some antibiotics and antituberculosis drugs. Hypersensitivity reactions were exaggerated by immune response to an allergen in a normal immune system. In this case, we found the drug hypersensitivity reactions in patients with immunodeficiency. Until now, the exact underlying mechanism is not fully known but may be due to multifactorial and the dysregulation of the immune system due to HIV infection.

Top